# SDR DALA2025050703525

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3407 FASTENER NOT INSTALLED CORRECTLY ON FRAME 20 BETWEEN Y450. CORRECTIVE ACTION: CORRECTED PER ERA 626083-14. (0952060)
